Translator Disclaimer
2019 Regularity-type properties of the boundary spectrum in Banach algebras
Heinrich Raubenheimer, Andre Swartz
Rocky Mountain J. Math. 49(8): 2747-2754 (2019). DOI: 10.1216/RMJ-2019-49-8-2747

Abstract

We provide examples to shed some light on the regularity-type properties of the boundary spectrum of a Banach algebra element. In particular, we show that the boundary spectrum is generated by a set that is neither an upper nor a lower semiregularity.

Citation

Download Citation

Heinrich Raubenheimer. Andre Swartz. "Regularity-type properties of the boundary spectrum in Banach algebras." Rocky Mountain J. Math. 49 (8) 2747 - 2754, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2747

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163196
MathSciNet: MR4058347
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2747

Subjects:
Primary: MSC
Secondary: 2010:, 46H05, 46H30, 47A05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top